Open Access
2012 Circular Slits Map of Bounded Multiply Connected Regions
Ali W. K. Sangawi, Ali H. M. Murid, M. M. S. Nasser
Abstr. Appl. Anal. 2012(SI13): 1-26 (2012). DOI: 10.1155/2012/970928


We present a boundary integral equation method for the numerical conformal mapping of bounded multiply connected region onto a circular slit region. The method is based on some uniquely solvable boundary integral equations with adjoint classical, adjoint generalized, and modified Neumann kernels. These boundary integral equations are constructed from a boundary relationship satisfied by a function analytic on a multiply connected region. Some numerical examples are presented to illustrate the efficiency of the presented method.


Download Citation

Ali W. K. Sangawi. Ali H. M. Murid. M. M. S. Nasser. "Circular Slits Map of Bounded Multiply Connected Regions." Abstr. Appl. Anal. 2012 (SI13) 1 - 26, 2012.


Published: 2012
First available in Project Euclid: 5 April 2013

zbMATH: 1364.30015
MathSciNet: MR2910736
Digital Object Identifier: 10.1155/2012/970928

Rights: Copyright © 2012 Hindawi

Vol.2012 • No. SI13 • 2012
Back to Top